Global model structures for -modules

Research output: Contribution to journalJournal article

  • Benjamin Böhme
We extend Schwede's work on the unstable global homotopy theory of orthogonal spaces and L-spaces to the category of ∗-modules (i.e., unstable S-modules). We prove a theorem which transports model structures and their properties from L-spaces to ∗-modules and show that the resulting global model structure for ∗-modules is monoidally Quillen equivalent to that of orthogonal spaces. As a consequence, there are induced Quillen equivalences between the associated model categories of monoids, which identify equivalent models for the global homotopy theory of A∞-spaces.
Original languageEnglish
JournalHomology, Homotopy and Applications
Volume21
Issue number2
Pages (from-to)213 – 230
ISSN1532-0073
DOIs
Publication statusPublished - 2019
Externally publishedYes

Links

ID: 193406501